# SDR REXA2016022900345

- Difficulty date: February 29, 2016
- Submitted: March 4, 2016
- Operation: Air carrier
- Aircraft: N295PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15295
- Aircraft time: 5,698 hours, 3,835 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C CHANNEL FOR 195DL IS BROKEN.  R & R CHANNEL, PN CC690-39251-1 IAW EO R53573 REV 1 DATED 29 JAN 16.
